# SDR UALA2011103105879

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 60,407 hours, 21,961 cycles
- Engine: Iae V2527A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 20412303521
- Part serial: 23
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 BRAKE HIGH TEMP IND, RTFL.  AFTER PLR REVIEW FOUND SEVERAL HITS ON BSCU2 (NO BSUU2 DATA (INTM) 32-42-34 OUT OF STOCK ON BSCU.  CALLED SAMC C FOR VERIFICATION OF MISMATCH OF MR NUMBERS BUT THE BENCH PLUGS DO NOT MATCH.  REINSTALLED OLD UNIT MR62924 NEW UNIT MR62964 DOES NOT FIT (PARTS: 565-9020  MR62964  UNIT  LOB: N. -INF-  :IAD BSCU MR62964 NOTED ABOVE TAGGED W-RFU AND RETURNED TO JL AS POSSIBLY MIS-KEYED. REPLACED NR 3 BRAKE TEMP SENSOR AND RT GEAR BRAKE TEMP MONITORING UNIT, TESTED OK.  BSCU MR62924 (P/N C202163392E35) INSTALLED.
